# SDR DALA2015040102621

- Difficulty date: March 31, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 81,575 hours, 11,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUTOUT AT BS 1351, S25 - 26R FRAME FOUND CRACKED.  FRAME REPAIRED IAW SRM 53-00-07.  LP 1885744
